# SDR 95UAL900150

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1831U
- Make and model: Doug DC-10-10
- Aircraft serial: 46630
- Engine: Ge CF66D
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu Inlet
- Condition: Dirty
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PUNGENT ODOR - SMOKE IN AIRCRAFT (PNEUMATICS SUPPLIED BY APU ONLY).  WITH ENGINES RUNNING, IT BECAME WORSE.  PROBLEM WAS NOT RELATED TO THE APU.  CLEANED APU INLET AREA DUE TO FUEL, OIL AND SKYDROL CONTAMINATION.  REPLACED ALL THREE COALESER BAGS.  NO ADDITIONAL COMMENTS.
